u are super smart to end it all now..... And though I don't know what the complete difference in w/d symptoms are going to be for you, versus me that has been on them for 3 years, up to 20 day, it has been somewhat easier b/c your tolerance hasn't had the same length of time to build up.... and 7.5mg Vics, I have viewed as candy, just something that will get me by until i can get my 10mg ones..... If you are worried though, and have 3 pills left, as hard as it is, try to space out the doses, i wish i would have done that.....
Welcome to the forum.
You will feel some withdrawal and I think because of the length of time you have been on them and the mgs it won't be horrible. I would plan on at least 3 days of symptoms. Call into work with the flu, you probably won't be able to concentrate or feel comfortable. Please keep posting and let me know how you are doing. I know others will offer great advice and best of luck. If I can ever help you with anything, I am on the board a couple of times a day.
thank you so much for your advice you dont know how much i appricaited and makes me feel so much calmer,it truely does help, there are sometimes whem im at work and i dont take vics i start getting sweats or anxiety, but ifeek that if i take my mind off of it i pray to god i will be ok, i just dont want to depend on any drug for me to feel ok all this started with my dads death that just tore me apart and i felt vics would make me feel so relaxed, and know its gotten to the point that i feel this pill is messing with my head alot, im like why am i losing weight is it the vicodins why do i feel so lazy is it the vicodin why am i irritated i am so tired of this. im done with these damn pills ifeel like there bring down my self esteem, and i hate feeling this way. i used to feel pretty, useful, alive, active etc... i just want things to go back to normal even though without the love and advice of my father it will never be the same, but if anything i want my father to be proud of me for overcoming these crisis in my life and not dissappointed.... i truely appriciate your guys advice it makes me feel so much calmer that it wont be as bad for me you just cant imagine. htnak you, thank you from the bottom of my heart, i hopr everybody here is doing great and maybe one day we all will relize that we dont have to depend on some damn pills to make us happy in life. :)
I know how you feel about being lazy and having your whole personality change. It is like I am not me anymore. I started taking them for pain and then for emotional pain. I lost my Mother and I understand the grief you feel. I think of her everyday and miss her every day. I know she would not want me to be wasting my life away on the false high from the pills. Your Dad is watching over you and he will guide you through this. I feel my Mother at my most needful times. You are on the right track and you can overcome this.
Peace and warm wishes your way,
you know i really admire the people that have been on this for yrs and are able to overcome this and get through it it gives me alot of courage and strenght to do it myself i tell myself wow if these people that have been on this for yrs and have been able to get off why cant i, i know its harder for them, and thats really admirable, thank you for your wishes mariah, i feel like why do i need these pills for me to overcome these diffuclut times in my life. i need to get through them clean thats my main goal and i dont want my children to a bad example from this. i want to set a good example for them, thank you so much and i pray to god i can get through i will put 100 percent of my part, and any w/d sytmptoms that i get at the end i will know it was all worth it for me to stop..
Thank you and i hope everything goes good for you as well:)
i am withdrawing from crack use, i'd been using for quit some time.i'm 49 years old,female,plus experiencing menapausal symptoms. starting at the begaining of my recovery, i started having chills following a hot flash. this seems to be much worse at night.i'm wondreing if this has to do with detoxing.